# SDR AALA20150318007

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 56,364 hours, 7,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774431
- Part serial: 0692
- Condition: Wrong Part
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK & ASSOCIATED 0903 CARD, FOUND DOOR SLIDE AT 4R POSITION TO HAVE INCORRECT SLIDE INSTALLED.  REPLACED 4R DOOR SLIDE WITH CORRECT PART.
